Doctor insights on:
ROLAID: Rolaid contains 1calcium carbonate 2magnesium hydroxide 3simethicone. ...Read more
I am on the zpac antibiotics for bronchitis and i know i can't take antacids, but I have heartburn and am wondering if gas-x is considered a antacid?
Yes: If you need to, but usually one or the other is all you need. If it is not working, make appointment with a gastroenterologist. ...Read more
She is on Zantac (ranitidine) for 5 days..has gas..can zantac (ranitidine) cause gas? Is it safe to take gas x or beano with zantac (ranitidine)? And is tums ok to take with zantac (ranitidine)? Thanks
Flatulance.: Zantac (ranitidine) would not cause gas . For an 8 years old may not be safe to use over the counter gas medications usually consumed by adults. Consult to the doctor who prescribed Zantac (ranitidine). Her flatulance may be managed by eliminationg certain foods from her diet. ...Read moreSee 1 more doctor answer
My grandma bought IBS medicine 4 me from her acupuncturist who said it's safe.It's called Xiang Sha Liu Jun Zi Wan.Try it or stick to gas-x,tums, etc?
Worth trying: Chinese formulas like this have been used by millions of people for thousands of years and are often safer and more effective than western meds. It is worth a try. Also try a low FODMAPs diet- see http://tinyurl.com/oxjvpnc ...Read more
I have my hpylori terated 1mnth back i go to gasteonologist still have gas he said give it time n dont use n e antacid n wait for 2 weeks is it ok?
Antacids: Will not cure an H. pylori infection- you should have gone through 2 diffent antibiotics and at least 2 weeks of PPI therapy. ...Read more
Theoretically: Lack of stomach acid can cause impaired release of B12 from food. Typical antacids (tums, mylanta, etc) and intermittent use of other agents are not likely sufficient to affect this in any clinical way, but proton pump inhibitors such as Omeprazole when taken daily for long periods of time can cause vit B12 deficiency. ...Read moreSee 1 more doctor answer
Generally not.: Antacids such as tums, maalox, mylanta certainly should cause difficulty sleeping. Stronger ones, ranitidine, pepcid, generally should either. Even stronger--aciphex, nexium, (esomeprazole) protonix--generally don't. Stronger yet--dexilant--not likely. However, the interaction of drug and each organism is different, and any drug could pretty much cause most side effects in some people. ...Read more
Probably Yes, but..: Female Age unstated asks Naueous, threw up, should I take an antacid? Probably yes, for starters but one does not know the cause of the nausea; Food, Drink, Gall bladder stones etc. More clarification needed. However if nausea & vomiting persist or if fever and other symptoms like Headache occur a visit to ones PCP will be appropriate. ...Read moreSee 1 more doctor answer